Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some properties of functions which uniformize a class of simply connected Riemann surfaces

Author: H. B. Curtis
Journal: Proc. Amer. Math. Soc. 10 (1959), 525-530
MSC: Primary 30.00
MathSciNet review: 0113996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Untersuchungen über die konformen Abbildungen von festen und varänderlichen Gebieten, Math. Ann. vol. 72 (1912) pp. 107-144. MR 1511688
  • [2] G. R. MacLane, Riemann surfaces and asymptotic values associated with real entire functions, The Rice Institute Pamphlet, 1952. MR 0053219 (14:739e)
  • [3] R. Nevanlinna, Eindeutige Analytische Funktionen, Berlin, Springer, 1953. MR 0057330 (15:208c)
  • [4] H. E. Taylor, Determination of the type and properties of the mapping function of a class of doubly connected Riemann surfaces, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 52-68. MR 0053252 (14:744b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society